RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1978, Volume 242, Number 2, Pages 268–271 (Mi dan41971)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

The asymptotics of solutions of some model problems in chemical kinetics, taking diffusion into account

V. F. Butuzov

Lomonosov Moscow State University

Full text: PDF file (464 kB)

Bibliographic databases:
UDC: 517.946.8:541.12
Presented: А. Н. Тихонов
Received: 05.04.1978

Citation: V. F. Butuzov, “The asymptotics of solutions of some model problems in chemical kinetics, taking diffusion into account”, Dokl. Akad. Nauk SSSR, 242:2 (1978), 268–271

Citation in format AMSBIB
\Bibitem{But78}
\by V.~F.~Butuzov
\paper The asymptotics of solutions of some model problems in chemical kinetics, taking diffusion into account
\jour Dokl. Akad. Nauk SSSR
\yr 1978
\vol 242
\issue 2
\pages 268--271
\mathnet{http://mi.mathnet.ru/dan41971}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0506469}
\zmath{https://zbmath.org/?q=an:0416.35010}


Linking options:
  • http://mi.mathnet.ru/eng/dan41971
  • http://mi.mathnet.ru/eng/dan/v242/i2/p268

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Borisov, “On parabolic boundary value problems with a small parameter on the derivatives with respect to $t$”, Math. USSR-Sb., 59:2 (1988), 287–302  mathnet  crossref  mathscinet  zmath
    2. S. A. Lomov, A. G. Eliseev, “Asymptotic integration of singularly perturbed problems”, Russian Math. Surveys, 43:3 (1988), 1–63  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. V. Nesterov, “The asymptotic forms of the solution of a non-linear problem for a singularly perturbed system of diffusion-absorption equations”, U.S.S.R. Comput. Math. Math. Phys., 30:4 (1990), 99–102  mathnet  crossref  mathscinet  zmath
    4. A. V. Nesterov, “Modification of the method of boundary functions for singularly perturbed partial differential equations”, Math. Notes, 54:1 (1993), 705–709  mathnet  crossref  mathscinet  zmath  isi  elib
    5. A. S. Omuraliev, “Regulyarizovannaya asimptotika v singulyarno vozmuschennoi parabolicheskoi zadache s uglovymi pogransloyami”, Sib. elektron. matem. izv., 4 (2007), 103–112  mathnet  mathscinet  zmath
  • Number of views:
    This page:45
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020